Pacific Journal of Mathematics

On extending regular holomorphic maps from Stein manifolds.

Chester C. Seabury

Article information

Source
Pacific J. Math., Volume 65, Number 2 (1976), 499-515.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102866808

Mathematical Reviews number (MathSciNet)
MR0419821

Zentralblatt MATH identifier
0336.32016

Subjects
Primary: 32C25: Analytic subsets and submanifolds
Secondary: 32D20: Removable singularities

Citation

Seabury, Chester C. On extending regular holomorphic maps from Stein manifolds. Pacific J. Math. 65 (1976), no. 2, 499--515. https://projecteuclid.org/euclid.pjm/1102866808


Export citation

References

  • [1] O. Forster, andK. J. Ramspott, AnalytischeModulgarbenund Endromsbundel, Invent. Math., 2 (1966), 145-170.
  • [2] R. C.Gunning, and H. Rossi, AnalyticFunctionsof Several Complex Variables, Prentice-Hall, Englewood Cliffs, N.J., 1965.
  • [3] L. Hrmander, An Introductionto Complex Analysis in Several Variables, Van Nostrand, Princeton, N.J., 1966.
  • [4] H.L. Royden, Remarks on the Kobayashi Metric, Proc. Maryland Conf. on Several Complex Variables, Springer Lecture Notes in Mathematics 185.
  • [5] H.L. Royden, Theextension of regular holomorphic maps, Proc. Amer. Math. Soc, 43 (1974), 306-310.
  • [6] C.C.Seabury, Some extension theorems for regular maps of Stein manifolds, Bull. Amer. Math. Soc,80 (1974), 1223-1224.